Hi, I am 43 year old and been taking propecia 1 mg per day and 5 % minoxidil. I have taken these for the last 13 years. The results have been amazing, probably a little less hair on top and sides now. As far as I am aware you didn’t/don’t think I have had any side effects. Well I have a slight none itchy rash above my upper lip. I have got very worried about using the propecia so I want to give this drug up. How would I scale down the drug and over what time period please. I have already halved the tablet each day. I do hope you can help, there is just so much worrying data on net saying about terrible side effects after finishing off propecia. Thanks in advance
The dosage of any medication has little to do with the allergic response. If you are allergic to it, cutting the finasteride pills in half will not solve your allergy issue. It’s possible that either Propecia or minoxidil could cause allergic reactions like you described, but you could and probably should see a good doctor for the discussion.
Stopping the pills or the minoxidil for a couple of weeks will have minimal impact on the hair, but will address the allergy issue if that is the cause.